MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW ARTERIAL CATH SET: 20 GA X 8CM; CATHETER, PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW ARTERIAL CATH SET: 20 GA X 8CM; CATHETER, PERCUTANEOUS
Catalog Number SAC-00820
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn: (b)(4).
 
Event or Problem Description
It was reported that "during the pre-use inspection, it was found that the catheter part was kinked." this was found prior to use.There was no patient involvement.
 
Additional Manufacturer Narrative
(b)(4).The customer returned one, opened arterial kit for analysis.No obvious signs of use were observed.Visual analysis revealed two major kinks on the guide wire and catheter.Subsequent kinking was also observed on the protective tubing.Creasing is also visible on the pouch.Analysis of the pouch revealed that the words "do not bend" are visible on the top and bottom of the lidstock.Microscopic examination confirmed the damage and revealed that the distal and proximal welds of the guide wire are full and spherical.The kinks on the guide wire measured 77mm and 120mm from the proximal weld.The guide wire total length measured 349mm , which is within the specification limits of 345mm-355mm per the guide wire product drawing.The guide wire outer diameter measured 0.510mm, which is within the specification limits of 0.508mm-0.533mm per the guide wire product drawing.The guide wire was functionally tested per the product instructions for use (ifu).The ifu provided with this kit instructs the user, "thread tip of catheter over guidewire".The guide wire was advanced through the catheter.Resistance was encountered at the location of the kinks; however, the guide wire was able to pass through the catheter.A manual tug test confirmed that the distal and proximal welds were secure and intact.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not use if package is damaged".The customer report of a kinked guide wire was confirmed through complaint investigation of the returned sample.Two kinks were observed on the guide wire body.Subsequent kinking was also observed on the tubing and catheter body at the same locations.Despite this, the guide wire met all relevant dimensional and functional requirements, and a device history record review did not reveal any relevant findings.The returned product lidstock clearly states, "do not bend".Based on the customer description and the sample received, storage and shipping likely caused or contributed to this event.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW ARTERIAL CATH SET: 20 GA X 8CM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23988737
Report Number3006425876-2026-00049
Device Sequence Number14610169
Product Code DQY
UDI-Device Identifier10801902144079
UDI-Public(01)10801902144079(11)240213(17)290131(10)71F24B0107(21)
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K093050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSAC-00820
Device Lot Number71F24B0107
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/29/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer01/13/2026
Initial Report FDA Received Date01/07/2026
Supplement Report FDA Received Date01/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown